Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 341635, 9 pages
http://dx.doi.org/10.1155/2014/341635
Research Article

Synchronization of Two Different Dynamical Systems under Sinusoidal Constraint

Xiaohui Sun1,2 and Xilin Fu1,2

1School of Management Science and Engineering, Shandong Normal University, Ji'nan 250014, China
2School of Mathematical Sciences, Shandong Normal University, Ji'nan 250014, China

Received 16 December 2013; Accepted 1 April 2014; Published 29 April 2014

Academic Editor: Qiankun Song

Copyright © 2014 Xiaohui Sun and Xilin Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaohui Sun and Xilin Fu, “Synchronization of Two Different Dynamical Systems under Sinusoidal Constraint,” Journal of Applied Mathematics, vol. 2014, Article ID 341635, 9 pages, 2014. https://doi.org/10.1155/2014/341635.